MAUDE Adverse Event Report: EMBOLX, INC. SNIPER BALLOON OCCLUSION CATHETER; INFUSION CATHETER WITH BALLOON OCCLUSION

EMBOLX, INC. SNIPER BALLOON OCCLUSION CATHETER; INFUSION CATHETER WITH BALLOON OCCLUSION
Model Number SBC0629-KTP-150
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Problem attributed to manufacturer error.Assembler at contract manufacturer placed a single unsealed unit with sealed units during the pouch sealing process.Assembler was notified of the error and training for the assembler (at a minimum) has commenced along with a scar (supplier corrective action request) for the contract manufacturer.Contract manufacturer understands the nature and severity of the issue.Remaining inventory for the lot was inspected for this condition along with other similar lots with zero other incidents.
 
Event or Problem Description
Primary pouch packaging of the device was not sealed.Device was not used on a patient.Device was packaged (one pouch per shelf box), labeled, and sterilized with pouch end open, unsealed.Operator and embolx representative noted compromise to packaging and returned the device unused to embolx.

Brand Name
SNIPER BALLOON OCCLUSION CATHETER
Common Device Name
INFUSION CATHETER WITH BALLOON OCCLUSION
Manufacturer (Section D)
EMBOLX, INC.
530 lakeside dr ste 200
sunnyvale CA 94085
MDR Report Key8938093
Report Number3011660785-2019-00001
Device Sequence Number19370952
Product Code MJN
UDI-Device Identifier00853359008087
UDI-Public(01)00853359008087(17)200611(10)EMB06111904
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180904
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2020
Device Model NumberSBC0629-KTP-150
Device Catalogue NumberSBC0629-KTP-150
Device Lot NumberEMB061119-04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2019
Initial Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1